By Basically_ - 11/05/2015 21:24 - United States - Charleroi
Basically_ tells us more.
OP here! Maybe I should have specified that the medication causes mild confusion, as in, maybe I forget where a specific resident keeps their towels. Alzheimer's residents can get very upset if everything is not done in a specific way. I would never go to work if I thought I could not do my job!
Add a comment - Reply to : #
Don't worry too much about it, if the medication is working for you and the side effect isn't too negatively impacting you, just keep doing your job best you can.
it's my bad, I've been studying all day and came on FML on a break. I read the FML a little weird in my head and now looking at it I see why what I commented doesn't make sense. Yes, OP either needs to change their medicine or stop working until they don't need it anymore. I'm seeking a career in nursing so I know the importance of the job, and that no one wants a nurse that isn't fully aware of everything going on around them. sorry!
At least they could tell that to someone, instead of being told that by people ;) don't worry, you'll get better and will do your job well :)
Maybe it would be better to take some time off until you're done using that medication. Or at least until you can get those side effects under control. I wouldn't want a doped-up nurse taking care of me.
you should've told then that if they say that again you will poison them and let them slowly choke on their own blood